# SDR USAASA04024

- Difficulty date: March 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: 65757101
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING SLIDE BOTTLE CABLE WAS FOUND BROKEN.  MAINTENANCE REPLACED THE LT OVERWING SLIDE BOTTLE ASSEMBLY.  OK FOR SERVICE.  (M)
